A.S. Dzhumadil’daev ; N.A. Ismailov ; A.T. Orazgaliyev - Lie commutators in a free diassociative algebra

cm:9509 - Communications in Mathematics, October 11, 2020, Volume 28 (2020), Issue 2 (Special Issue: 2nd International Workshop on Nonassociative Algebras in Porto) - https://doi.org/10.2478/cm-2020-0017
Lie commutators in a free diassociative algebra

Authors: A.S. Dzhumadil’daev ; N.A. Ismailov ; A.T. Orazgaliyev

    We give a criterion for Leibniz elements in a free diassociative algebra. In the diassociative case one can consider two versions of Lie commutators. We give criterions for elements of diassociative algebras to be Lie under these commutators. One of them corresponds to Leibniz elements. It generalizes the Dynkin-Specht-Wever criterion for Lie elements in a free associative algebra.


    Volume: Volume 28 (2020), Issue 2 (Special Issue: 2nd International Workshop on Nonassociative Algebras in Porto)
    Published on: October 11, 2020
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    Share

    Consultation statistics

    This page has been seen 46 times.
    This article's PDF has been downloaded 20 times.